The main purpose of this paper is to prove Theorems 1 and 2 of the preceding paper, Part I, together with their extensions and related symmetry results. To make this part essentially self-contained, we shall apply the method developed in Section 2 to equations with radial symmetry. Combining the asymptotic behavior and the "moving plane" technique, we are then able to obtain the desired results.
& Ni, W.
(1992). On the Asymptotic Behavior and Radial Symmetry of Positive Solutions of Semilinear Elliptic Equations in R n II. Radial Symmetry. Archive for Rational Mechanics and Analysis, 118 (3), 223-243.